# SDR DALA2019122907587

- Difficulty date: December 28, 2019
- Submitted: December 29, 2019
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 66,570 hours, 52,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND JUST AFT OF LAV SVC PANEL. CORROSION ALSO NOTED FURTHER AFT AT PRESSURE DOME AREA. SKIN IS BULGED AND SEPARATED AT SEAM. AREA MARKED. BLENDED CORROSION NEAR AFT LAV SVC PNL. FOUND TO BE WITHIN LIMITS PER MD88 SRM 53-04-1. RESTORED FINISH. CORROSION AT P-DOME REPAIRED PER ERA 584197-14 REV ORG SECT I TEMPORARY REPAIR. REPETITIVE INSPECTIONS AND PERMANENT REPAIR TRACKED ON LOG 1421319. REPAIR STEPS DOCUMENTED ON PRI 584197-14 REV 1 WHICH MATCHES ERA 584197-14 REV ORG.RII COMPLIED WITH.
